Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note concerning completely regular $ G\sb{\delta }$-spaces


Author: L. J. Heider
Journal: Proc. Amer. Math. Soc. 8 (1957), 1060-1066
MSC: Primary 54.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0096194-5
MathSciNet review: 0096194
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 46.00

Retrieve articles in all journals with MSC: 54.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0096194-5
Article copyright: © Copyright 1957 American Mathematical Society